Publicação:
Dyonic integrable models

dc.contributor.authorGomes, J. F. [UNESP]
dc.contributor.authorGueuvoghlanian, E. P. [UNESP]
dc.contributor.authorSotkov, G. M. [UNESP]
dc.contributor.authorZimerman, A. H. [UNESP]
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.date.accessioned2022-04-28T19:53:18Z
dc.date.available2022-04-28T19:53:18Z
dc.date.issued2001-03-26
dc.description.abstractA class of non-abelian affine Toda models arising from the axial gauged two-loop WZW model is presented. Their zero curvature representation is constructed in terms of a graded Kac-Moody algebra. It is shown that the discrete multivacua structure of the potential together with non-abelian nature of the zero grade subalgebra allows soliton solutions with non-trivial electric and topological charges. The dressing transformation is employed to explicitly construct one and two soliton solutions and their bound states in terms of the tau functions. A discussion of the classical spectra of such solutions and the time delays are given in detail. © 2001 Elsevier Science B.V.en
dc.description.affiliationInstituto de Física Teόrica - IFT/UNESP, Rua Pamplona 145, 01405-900 São Paulo SP
dc.description.affiliationUnespInstituto de Física Teόrica - IFT/UNESP, Rua Pamplona 145, 01405-900 São Paulo SP
dc.format.extent615-644
dc.identifierhttp://dx.doi.org/10.1016/S0550-3213(00)00784-7
dc.identifier.citationNuclear Physics B, v. 598, n. 3, p. 615-644, 2001.
dc.identifier.doi10.1016/S0550-3213(00)00784-7
dc.identifier.issn0550-3213
dc.identifier.scopus2-s2.0-0001103609
dc.identifier.urihttp://hdl.handle.net/11449/223827
dc.language.isoeng
dc.relation.ispartofNuclear Physics B
dc.sourceScopus
dc.titleDyonic integrable modelsen
dc.typeArtigo
dspace.entity.typePublication
unesp.campusUniversidade Estadual Paulista (UNESP), Instituto de Física Teórica (IFT), São Paulopt

Arquivos